Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Consistency of the drift parameter estimator for the discretized fractional Ornstein–Uhlenbeck process with Hurst index H ∈ (0, 12)
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2015 (English)In: Electronic Journal of Statistics, ISSN 1935-7524, E-ISSN 1935-7524, Vol. 9, 1799-1825 p.Article in journal (Refereed) Published
Abstract [en]

parameter θ and where the noise is modeled as fractional Brownian motionwith Hurst index H ∈ (0, 12 ). The solution corresponds to the fractionalOrnstein–Uhlenbeck process. We construct an estimator, based on discreteobservations in time, of the unknown drift parameter, that is similar in formto the maximum likelihood estimator for the drift parameter in Langevinequation with standard Brownian motion. It is assumed that the intervalbetween observations is n−1, i.e. tends to zero (high-frequency data) andthe number of observations increases to infinity as nm with m > 1. It isproved that for strictly positive θ the estimator is strongly consistent forany m > 1, while for θ ≤ 0 it is consistent when m > 12H .

Place, publisher, year, edition, pages
2015. Vol. 9, 1799-1825 p.
Keyword [en]
Fractional Brownian motion, fractional Ornstein– Uhlenbeck process, short-range dependence, drift parameter estimator, consistency, strong consistency, discretization, high-frequency data.
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:umu:diva-109182DOI: 10.1214/15-EJS1062ISI: 000366270900011OAI: oai:DiVA.org:umu-109182DiVA: diva2:855708
Available from: 2015-09-22 Created: 2015-09-22 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

fulltext(778 kB)104 downloads
File information
File name FULLTEXT01.pdfFile size 778 kBChecksum SHA-512
364b7d6ab0bd9f26e489755754abbebfbedaf0a4f7becba6777e8e066b53e5e55f2ea3fb695a0723a9f9f998336053c99dac75c867e69cbe0084b58081c276be
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Seleznjev, Oleg
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Electronic Journal of Statistics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
Total: 104 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 62 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf